Nevermore’
A Conjecture on Propertius 2.23.24
Bibliographic Data
| ID | 10290733 |
|---|---|
| Authors | Michael Hendry (0000-0002-1597-6183, 1Tuscaloosa, University of Alabama, corresponding author) |
| Year | 1996 |
| Volume | 49 |
| Issue | 4 |
| Pages | 440-443 |
| Publication date | 1996-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Mnemosyne (JOURNAL) |
| Journal identifiers | ISSN: 0026-7074 • E-ISSN: 1568-525X |
| Publisher | Brill (PUBLISHER • NL) |
| DOI | 10.1163/1568525962610842 |
| OpenAlex | W2007272607 |
| Language | EN |
Art · Combinatorics · Conjecture · Literature · Classical Philosophy and Thought · Mathematics · Philosophy
| Highly cited | No |
|---|